# SDR ASAA2018021923577

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 27,910 hours, 8,180 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON CAUTION TEST, AND EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED AMM 21-61-00-700-806-002.  NO FAULT NOTED. OPS NORMAL.
